# SDR AALA202504164476

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 69,736 hours, 29,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AND GATE AGENT BOTH REPORT MAIN CABIN DOOR DIFFICULT TO OPERATE DOOR HANDLE INTO THE FULLY CLOSED POSITION. LUBED LEFT MAIN ENTRY OPERTIONAL CHECK GOOD. PER AMM 52-10-00.
